Alert archive / Michigan / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 9, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jun 25, 2023, 5:04 PM EDT for Benzie County, Grand Traverse County, Leelanau County, Michigan. It was in force for 41 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2023, 5:04 PM EDT (21:04 UTC)
- Expired
- Jun 25, 2023, 5:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benzie County, MI, Grand Traverse County, MI, Leelanau County, MI
The radar
The NCL Michigan radar (KAPX), 79 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 5:10 PM EDT | HAIL 1 | 2 Nne Grawn, MI | Trained spotter reports quarter sized hail and vehicle damage 1 mile north of Chums Corner in Grand Traverse County. Time estimated by radar. |
| Jun 25, 5:10 PM EDT | HAIL 1 | 2 Nne Grawn, MI | Trained spotter reports quarter sized hail and vehicle damage 1 mile north of Chums Corner in Grand Traverse County. Time estimated by radar. |
| Jun 25, 5:10 PM EDT | HAIL 1 | 2 Nne Grawn, MI | Trained spotter reports quarter sized hail and vehicle damage 1 mile north of Chums Corner in Grand Traverse County. Time estimated by radar. |
| Jun 25, 5:18 PM EDT | TSTM WND DMG | 3 N Grawn, MI | Grand Traverse County central dispatch reports a tree downed on a house near Fire Station 12 at Silver Lake. |
| Jun 25, 5:18 PM EDT | TSTM WND DMG | 3 N Grawn, MI | Grand Traverse County central dispatch reports a tree downed on a house near Fire Station 12 at Silver Lake. |
| Jun 25, 5:24 PM EDT | TSTM WND DMG | 3 Ssw Traverse City, MI | Report of power lines down on Hartman Road. |
| Jun 25, 5:24 PM EDT | TSTM WND DMG | 3 Ssw Traverse City, MI | Report of power lines down on Hartman Road. |
| Jun 25, 5:24 PM EDT | TSTM WND DMG | 3 Ssw Traverse City, MI | Report of power lines down on Hartman Road. |
| Jun 25, 5:25 PM EDT | TSTM WND DMG | Lake Leelanau, MI | Delayed report relayed by broadcast media. Pontoon boat flipped over on far south end of Lake Leelanau. Time estimated. |
| Jun 25, 5:25 PM EDT | HAIL 0.7 | 3 Sw Traverse City, MI | Report of dime sized hail at US 31 and W. South Airport Road. |
| Jun 25, 5:25 PM EDT | HAIL 0.7 | 3 Sw Traverse City, MI | Report of dime sized hail at US 31 and W. South Airport Road. |
| Jun 25, 5:25 PM EDT | HAIL 0.7 | 3 Sw Traverse City, MI | Report of dime sized hail at US 31 and W. South Airport Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
446
WUUS53 KAPX 252104
SVRAPX
MIC019-055-089-252145-
/O.NEW.KAPX.SV.W.0009.230625T2104Z-230625T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
504 PM EDT Sun Jun 25 2023
The National Weather Service in Gaylord has issued a
* Severe Thunderstorm Warning for...
South central Leelanau County in northern Michigan...
Northeastern Benzie County in northern Michigan...
Southwestern Grand Traverse County in northern Michigan...
* Until 545 PM EDT.
* At 504 PM EDT, a severe thunderstorm was located over Grawn, or 7
miles southwest of Traverse City, moving north at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Traverse City, Lake Ann, Grawn, Interlochen, Greilickville,
Interlochen State Park and Fouch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4466 8558 4459 8562 4461 8576 4480 8593
4487 8563
TIME...MOT...LOC 2104Z 161DEG 18KT 4467 8567
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cornish2 follow-up statements
364
WWUS53 KAPX 252120
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
520 PM EDT Sun Jun 25 2023
MIC019-252129-
/O.CAN.KAPX.SV.W.0009.000000T0000Z-230625T2145Z/
Benzie MI-
520 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENZIE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northern Michigan.
LAT...LON 4487 8563 4472 8559 4472 8560 4467 8568
4469 8577 4482 8584
TIME...MOT...LOC 2119Z 161DEG 18KT 4475 8571
$$
MIC055-089-252145-
/O.CON.KAPX.SV.W.0009.000000T0000Z-230625T2145Z/
Leelanau MI-Grand Traverse MI-
520 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTH CENTRAL LEELANAU AND WEST CENTRAL GRAND TRAVERSE
COUNTIES...
At 519 PM EDT, a severe thunderstorm was located near Greilickville,
or near Traverse City, moving north at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Traverse City, Greilickville and Fouch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4487 8563 4472 8559 4472 8560 4467 8568
4469 8577 4482 8584
TIME...MOT...LOC 2119Z 161DEG 18KT 4475 8571
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cornish652
WWUS53 KAPX 252132
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
532 PM EDT Sun Jun 25 2023
MIC055-089-252145-
/O.CON.KAPX.SV.W.0009.000000T0000Z-230625T2145Z/
Leelanau MI-Grand Traverse MI-
532 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTH CENTRAL LEELANAU AND WEST CENTRAL GRAND TRAVERSE
COUNTIES...
At 531 PM EDT, a severe thunderstorm was located over Fouch, or near
Traverse City, moving north at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters. At around 510 pm, quarter size
hail resulted in vehicle damage 1 mile north of Chums
Corner.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Traverse City, Greilickville and Fouch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4487 8563 4472 8559 4472 8560 4469 8568
4469 8577 4482 8584
TIME...MOT...LOC 2131Z 162DEG 15KT 4478 8572
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CornishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:08 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 25, 3:08 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 308 PM EDT Sun Jun 25 2023 .NEAR TERM...(Through Tonight) Issued at 307 PM EDT Sun Jun 25 2023 ...Isolated severe storms possible this afternoon and early evening... High Impact Weather Potential: Scattered thunderstorms possible this afternoon - tonight. Isolated severe storms possible. Pattern Synopsis/Forecast: Early this afternoon, closed upper level low pressure sits over southwest WI with an attendant surface low nearly vertically stacked over central WI. Occluded/warm front draped across southeast WI and southern MI with a cold front arcing southwestward through the mid-MS Valley. The entirety of this system slowly shifts east through tonight with sfc low pressure expected to become centered near MBL/CAD/LDM by 12z Monday. Plume of impressive deep layer moisture continue to advect across northern lower Michigan this afternoon with pwats climbing above 1.50" (+1 to 2 SD above the late June climatological mean). Increasing large scale dynamics will also continue to work into the forecast area this afternoon through tonight with accompanying much needed rain chances. Primary Forecast Concerns: Shower and thunderstorm evolution through tonight. Severe potential? Overall, still looks favorable for some much needed rain across northern Michigan this afternoon into tonight. As was alluded to above, PWs currently in the process of spiking above 1.30-1.60"+ with latest guidance derived soundings displaying deep moisture extending through much of the column, most notably this afternoon through early evening. Showers/storms already expanding in coverage, especially across the southwestern half of the forecast area where best convergence is collocated with deep moisture advection. Anticipate this convection will expand northeast with time over the next several hours with embedded thunder likely. Latest hi-res suite of guidance suggests additional/more robust thunderstorm development across southwest and south-central MI over the next couple hours. These storms may clip southern areas of the forecast area through mid-evening. Pockets of deeper moisture/forcing continue to pinwheel across the area through tonight with additional waves of scattered showers and a few storms. With respect to severe weather chances, the main threat continues to look displaced to our south (evidenced by SPC's latest Day 1 outlook), although isolated severe storms remain possible locally given deep layer shear circa 30-35 kts...just enough to support decent updraft organization as showers and embedded storms sweep through this afternoon/evening. Still think isolated severe wind gusts are the primary threat...mainly along/south of M-32, although a couple instances of large hail seem feasible. An isolated tornado can't entirely be ruled out as well given decent low-level directional shear sampled on APX's VAD wind profile, and both 0-1 and 0-3km SRH exceeding 200 m2/s2. Any severe threat pretty well ends by late evening, but still enough instability to carry thunderstorm chances into the overnight hours. Severe Thunderstorm Watch #375 valid until 23z. In terms of rainfall amounts, still expecting that pretty much everywhere picks up measurable rainfall by Monday morning. While transient, the best deep convection chances remain confined to northern lower with localized 1"/hr rainfall rates in any thunderstorms. In general, 0.25-0.75" of rain expected this afternoon through tonight, with locally heavier amounts possible across northern lower where chances are highest for repeated rounds of convection. Low temperatures tonight bottoming out in the 60s area-wide.&& .SHORT TERM...(Monday through Wednesday) Issued at 307 PM EDT Sun Jun 25 2023 ...Additional Much Needed Rainfall... High Impact Weather...None is expected. No major changes to the forecast with the well advertised very slow moving upper level low bringing additional showers and possibly embedded thunderstorms to the area Monday into at least part of Tuesday. One notable change in the majority of the guidance is for a faster departure of this system so will diminish pops from west to east Tuesday afternoon (and would not be surprised if it turned out to be mainly rain free). Light wind fields aloft in combination with limited daytime driven instability (upwards of 700 j/kg of 0-1 km mixed layer cape), deep moisture (precipitable water values of around 1.5 inches) and wrap around moisture could lead to locally heavy rain producing showers Monday afternoon. Flooding is not a concern at this point due to the moisture deprived soils in place but ponding of water on sides of roadways is always a possibility. Additional rainfall amounts for Monday into Tuesday are expected to average between a quarter and a half inch but some spots (mainly along and south of M-72) could see an inch or more (much of which is likely to fall Monday afternoon). Drier air in sync with increasing ridging at the surface and aloft Tuesday night into Wednesday should lead to clearing skies and warming daytime temperatures. Highs Monday in the muggy upper 60s to low 70s, the mid 60s to low 70s Tuesday then the low and mid 70s Wednesday. Lows Monday night in the mid 50s to low 60s then noticeably cooler Tuesday night with lows in the 40s to low 50s. && .LONG TERM...(Wednesday night through Sunday) Issued at 307 PM EDT Sun Jun 25 2023 ...Warmer; More Rain Chances, Late week and Early Next Weekend... Energy evident on water vapor imagery hanging out across the Montana/southern Alberta/southern Saskatchewan region will take its time emerging into the Plains toward midweek before reaching the Great Lakes region late in the week into early next weekend (perhaps lingering even longer). Extended guidance differs on the timing of this feature but consensus is that the best chance for showers across northern Michigan will be Friday into Saturday with perhaps slight chances arriving as early as Thursday and lingering into Sunday. This system is still way out in time so hopefully we can pin down the details as we get a little closer. Highs in the upper 70s and low 80s Thursday and Friday then the mid 70s to near 80 for both Saturday and Sunday. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 122 PM EDT Sun Jun 25 2023 Prevailing VFR conditions expected to continue through early evening, although thickening clouds and increasing shower/storm chances will be the rule. Any thunderstorms will be capable of briefly gusty winds and vis restricting rains. Lowering CIGS to MVFR and perhaps eventually IFR expected tonight into early Monday morning. Southeast winds through tonight, a bit breezy this afternoon and early evening. && .MARINE... Issued at 307 PM EDT Sun Jun 25 2023 East-southeast winds continue this afternoon, perhaps with a few gusts near small craft advisory criteria -- especially across the Straits. Winds become north and further increase in speed later Monday through Tuesday as low pressure works its way slowly east of the area. Likely to see advisory level conditions on at least some of our nearshore waters during this period, with the strongest winds targeting northern Lake Michigan. Scattered to numerous showers this afternoon through Tuesday, with some embedded thunderstorms likely. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && NEAR TERM...MJG SHORT TERM...AJS LONG TERM...AJS AVIATION...MJG MARINE...MJG
Hazardous weather outlook, Jun 25, 3:12 PM EDT, 1 hour 52 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 312 PM EDT Sun Jun 25 2023 MIZ016>018-020>036-041-042-086>088-095>099-261915- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 312 PM EDT Sun Jun 25 2023 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected this afternoon and tonight. While widespread severe weather is not expected, isolated severe thunderstorms are possible this afternoon and early evening, especially south of M-32. Wind gusts to near 60 mph, large hail and an isolated tornado are the greatest severe weather threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for additional thunderstorms at various times Monday through Monday night. Some storms may contain locally heavy rainfall, especially along and south of M-72. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-261915- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 312 PM EDT Sun Jun 25 2023 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected this afternoon and tonight. While widespread severe weather is not expected, isolated severe thunderstorms are possible this afternoon and early evening. Wind gusts to near 60 mph, large hail and an isolated waterspout are the greatest severe weather threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance for additional thunderstorms at various times Monday through Monday night. Some storms may contain locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord.
In the hours before
Local storm report, Jun 25, 4:34 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
434 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM Rain 3 NNE Otsego Lake State 44.97N 84.67W
06/25/2023 M1.85 inch Otsego MI NWS Employee
&&
MGLocal storm report, Jun 25, 4:43 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
443 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Hail Gaylord 45.03N 84.68W
06/25/2023 M1.00 inch Otsego MI NWS Employee
Measured 1 inch hail by NWS employee in
Gaylord at 4:40pm.
&&
HADLocal storm report, Jun 25, 4:44 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
444 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM Hail 2 S Gaylord 45.00N 84.67W
06/25/2023 M0.75 inch Otsego MI Public
&&
MGLocal storm report, Jun 25, 4:45 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
445 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM Hail 3 SSE Gaylord 45.00N 84.66W
06/25/2023 M0.75 inch Otsego MI NWS Employee
&&
MGLocal storm report, Jun 25, 4:55 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
455 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM Tstm Wnd Gst Au Gres 44.04N 83.69W
06/25/2023 M43 MPH Arenac MI Trained Spotter
0449 PM Hail Au Gres 44.04N 83.69W
06/25/2023 E0.25 inch Arenac MI Trained Spotter
&&Local storm report, Jun 25, 4:57 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
457 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Hail 2 W Gaylord 45.03N 84.71W
06/25/2023 M1.50 inch Otsego MI Trained Spotter
Report of 1.50 inch hail just west of
Gaylord.
&&
HADThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 1:34 PM EDT | Special Weather Statement | APX | Missaukee | 41 min |
| Jun 25, 2:07 PM EDT | Special Weather Statement | APX | Antrim, Crawford, Kalkaska, Otsego | 38 min |
| Jun 25, 2:49 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Crawford, Otsego | 41 min |
| Jun 25, 3:18 PM EDT | Special Marine Warning | APX | 87 min | |
| Jun 25, 3:29 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Otsego | 46 min |
| Jun 25, 3:51 PM EDT | Severe Thunderstorm Warning | APX | Otsego | 39 min |
| Jun 25, 4:20 PM EDT | Severe Thunderstorm Warning | APX | Antrim | 16 min |
| Jun 25, 4:43 PM EDT | Severe Thunderstorm Warning | APX | Charlevoix, Cheboygan, Otsego | 47 min |
| Jun 25, 4:53 PM EDT | Severe Thunderstorm Warning | APX | Manistee, Wexford | 52 min |
| Jun 25, 4:55 PM EDT | Severe Thunderstorm Warning | APX | Arenac, Iosco | 65 min |
| Jun 25, 5:00 PM EDT | Special Marine Warning | APX | 73 min | |
| Jun 25, 5:23 PM EDT | Special Marine Warning | APX | 105 min | |
| Jun 25, 5:26 PM EDT | Special Marine Warning | APX | 49 min | |
| Jun 25, 5:32 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Otsego | 58 min |
| Jun 25, 5:34 PM EDT | Severe Thunderstorm Warning | APX | Leelanau | 41 min |
| Jun 25, 5:54 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Wexford | 51 min |
| Jun 25, 6:17 PM EDT | Special Marine Warning | APX | 58 min | |
| Jun 25, 6:21 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Leelanau | 24 min |
| Jun 25, 6:29 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Grand Traverse, Kalkaska | 46 min |
| Jun 25, 6:31 PM EDT | Flash Flood Warning | APX | Grand Traverse, Leelanau | 2 hr |
| Jun 25, 6:46 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Gladwin, Kalkaska, Missaukee, Ogemaw, Roscommon | 29 min |
| Jun 25, 6:48 PM EDT | Severe Thunderstorm Warning | APX | Leelanau | 27 min |
| Jun 25, 7:39 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Crawford, Otsego | 51 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.